Numerische Mathematik

, Volume 119, Issue 1, pp 21–47

Multigrid algorithms for symmetric discontinuous Galerkin methods on graded meshes

Article

DOI: 10.1007/s00211-011-0379-y

Cite this article as:
Brenner, S.C., Cui, J., Gudi, T. et al. Numer. Math. (2011) 119: 21. doi:10.1007/s00211-011-0379-y

Abstract

We study a class of symmetric discontinuous Galerkin methods on graded meshes. Optimal order error estimates are derived in both the energy norm and the L2 norm, and we establish the uniform convergence of V-cycle, F-cycle and W-cycle multigrid algorithms for the resulting discrete problems. Numerical results that confirm the theoretical results are also presented.

Mathematics Subject Classification (2000)

65N305N1565N55

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  • S. C. Brenner
    • 1
    • 2
  • J. Cui
    • 1
    • 3
  • T. Gudi
    • 2
    • 4
  • L.-Y. Sung
    • 1
  1. 1.Department of MathematicsLouisiana State UniversityBaton RougeUSA
  2. 2.Center for Computation and TechnologyLouisiana State UniversityBaton RougeUSA
  3. 3.Institute for Mathematics and its ApplicationsUniversity of MinnesotaMinneapolisUSA
  4. 4.Department of MathematicsIndian Institute of ScienceBangaloreIndia